# SDR DALA2025012200521

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,149 hours, 29,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Displaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 FOUND R1 DOOR PARTIALLY OPEN. UNABLE TO CLOSE.  T/S R1 DOOR AND FOUND INNER FRAME SEAL DISPLACED FROM RETAINER. REINSTALLED SEAL. FOUND UPPER AFT LATCH FITTING WORN ON BEARING. REMOVED AND REPLACED UPPER AFT LATCH FITTING PER B757 AMM 52-11 -37. OPS CHECK GOOD.
